# SDR 98ZZZX4039

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: BHUD
- Make and model: Boeing 747*
- Engine: Rroyce RB211*
- System (JASC): 7320 · Fuel Controlling System
- Part: Computer
- Part number: MR2725620
- Condition: Failed
- Location: Engine
- Component: Lucas, FAFC2000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL BOND FAILURE OF INTEL UVAROM DATE CODE 9324 AT 10000 AND FLIGHT HOURS (4 EVENT SAMPLE) LEADS TO A LOSS OF A CONTROL CHANNEL IN DUAL CHANNEL CONTROL UNIT.  SUBMITTER SUSPECTED BATCH PROBLEM WITH TIME RELATED FAILURE MODE.  800 DEVICES OF SUSPECT DATE CODE, 1275 DEVICES IN BATCH TRACE AT 8 DEVICES PER CONTROL CHANNEL, 16 PER FAFC 2000.  DEVICE OBSOLETE, NO LONGER MANUFACTURED.  ALTERNATE PART MODIFICATION IN PLACE.  DEVICES TO BE REMOVED AND REPLACED TO A PLANNED PRIORITY BASED ON AIRCRAFT TYPE AND FLIGHT HOURS.
